# SDR CKSA98382

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625PL
- Make and model: Boeing 747132
- Aircraft serial: 20247
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 440-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 440 TO FS 460 RBL 50 INTERCOSTAL WEB CRACKED.  REMOVED CRACKED WEB IAW B747 SRM 51-30-02.  FABRICATED REPAIR DOUBLERS IAW B747 SRM 53-10-07 FIG 11.  INSTALLED REPAIR IAW B747 SRM 53-10-07 FIG 11.  CORROSION TASK CARD NUMBER C53-210-03.  NON-ROUTINE TASK CARD NUMBER 26170.
